# SDR R61A20180110043

- Difficulty date: January 2, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 17010064002
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES ON PANEL 1441FR CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-08.
